MathSciNet Relay Station
MathSciNet bibliographic data
MR612715 16A78 (06D05)
Kaya, Arif; Satyanarayana, M. Semirings satisfying properties of distributive type. Proc. Amer. Math. Soc. 82 (1981), no. 3, 341–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement